# SDR CALA2016123001186

- Difficulty date: December 28, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 20,542 hours, 6,905 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN AT STA 175.5 APPROX 9.5" FROM L/E AND .200 I/B OF I/B FASTENER ROW. CRACK LENGTH .500". CUTOUT CRACKED AREA AT RT HORIZONTAL STAB STA 175.5 PER B737-800 SRM 55-10-01 FIG 204 REPAIR 11, HFEC INSP AT CUTOUT AREA PER 51-00-00-23. FABRICATED FILLER AND DOUBLER PER SRM 55-10-01. TREATED AND PRIMED FILLER AND DOUBLER PER SRM 51-20-01. INSTALLED FILLER AND DOUBLER REPAIR PER SRM B737-800 SRM 55-10- 01 FIG 201 REPAIR 11 SHEET 213. DIP REQUIREMENTS FOR RE-INSP INITIATED AND ACCOMPLISHED ON ELB LP 3779530.
